MAUDE Adverse Event Report: INMODE LTD. INMODE RF SYSTEM (BRAND NAME IGNITE RF) WITH QUANTUM HANDPIECE; GEI

INMODE LTD. INMODE RF SYSTEM (BRAND NAME IGNITE RF) WITH QUANTUM HANDPIECE; GEI
Model Number AG613237A
Medical Device Problem Codes Use of Device Problem (1670); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Hematoma (1884); Thrombosis/Thrombus (4440); Muscle/Tendon Damage (4532)
Date of Event 02/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Female patient was hospitalized due to hematoma and abdominal muscle damage following liposuction procedure (with non inmode device) and procedure with inmode handpiece.Investigation is ongoing.
 
Event or Problem Description
Hematoma amd damage to abdominal muscles following liposuction procedure, followed by treatment with quantum 25 handpiece.
 
Additional Manufacturer Narrative
Female patient was hospitalized due to hematoma and abdominal muscle damage following liposuction procedure (with non-inmode device) and procedure with inmode handpiece.Investigation is ongoing.(b)(6) 2025: fu report is submitted to update the following: b5 (event description) has been updated.Investigation conclusions: the incident occurred at the door w4 facility.However, the door w4 only provided the hall for the training workshop that took place prior to this incident and are not responsible for this incident.The treatment was performed on inmode's employee after the closure of the training workshop for other devices.Dr.(b)(6) (gmc (b)(4)) who was never trained to use inmode devices, first performed a liposuction procedure with a vacuum syringe with fat aspiration cannula (a non inmode device), and then quantum procedure on the abdomen of inmode employee.The procedures were done under guidance of dr.(b)(6) (gmc (b)(4)), who, although being inmode's kol at the time of the event, was not authorized nor trained to use inmode's quantum devices.Additionally, this patient could not serve as a candidate for these procedures due to a very thin adipose layer on her abdomen.The patient was anesthetized only locally and during the liposuction procedure she repeatedly pleaded to stop due to an acute pain, despite which the doctors continued the procedure.A third doctor, dr.(b)(6) (gmc (b)(4)), was also present during this event but was not physically taking part in it.Although the reported damage is most probably attributable to the aggressive and incorrectly performed liposuction done with the syringe and the cannula, we cannot exclude the involvement of inmode device in this incident.Performing such a procedure without proper credentials and compliance measures represents gross malpractice and a violation of medical ethics.The patient, while being inmode's employee, acted against company's policy by providing an unapproved device to untrained and unauthorized healthcare professionals.The employee volunteered for a procedure after the closure of the official workshop and without being a proper candidate for such procedure.Inmode has conducted multiple internal remedial and preventative actions following this incident.
 
Event or Problem Description
Hematoma, muscle damage and blood clots following liposuction procedure (with a non-inmode device), followed by treatment with inmode quantum 25 device.

Brand Name
INMODE RF SYSTEM (BRAND NAME IGNITE RF) WITH QUANTUM HANDPIECE
Common Device Name
GEI
Manufacturer (Section D)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS  2069206
Manufacturer (Section G)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS   2069206
Manufacturer Contact
lina korsensky
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692-06
IS   2069206
MDR Report Key21458574
Report Number3010511300-2025-00773
Device Sequence Number7591461
Product Code GEI
UDI-Device Identifier07290019863076
UDI-Public07290019863076
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K240780
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Notification,Other
Type of Report Initial,Followup
Report Date (Section B) 05/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAG613237A
Device Catalogue NumberAG613237A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2025
Supplement Date Received by Manufacturer02/06/2025
Initial Report FDA Received Date02/25/2025
Supplement Report FDA Received Date05/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age30 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite